# SDR 2025FA0000054

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: General aviation
- Aircraft: SIAEC
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 47,625 hours, 7,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327642420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION 12Y CHECK AT SIAEC MAINTENANCE HANGAR, FOUND SEAT TRACK (FR25.5-37.5) Y450 CORRODED AT FR34-35, 37.1.
